# SDR AALA2020032649039

- Difficulty date: March 9, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 61,725 hours, 23,868 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916100000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION JACK ANCHORAGE FITTING BETWEEN RIB 2 AND RIB 3. REPLACED ANCHORAGE FITTING PER SRM 51-72-11.
